MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported air leaked from the microcuff and water was noted inside the microcuff.There was no reported injury.Additional information received (b)(6) 2021 stated the device did not have an air leak problem.The user facility observed water inside the cuff.The device was exchanged for a new device.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 12-jan-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device was evaluated and no failures were detected in the device returned; avanos medical was unable to confirm or duplicate the reported incident.Root cause could not be determined.All information reasonably known as of 21-mar-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13077806
Report Number9611594-2021-00192
Device Sequence Number6010459
Product Code BTR
UDI-Device Identifier10680651132229
UDI-Public10680651132229
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13222
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer12/28/2021
03/08/2022
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/12/2022
03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown